MAUDE Adverse Event Report: STRYKER GMBH K-WIRE, SINGLE TROCAR POINT AUTOFIX 2.0/2.5, Ø0.9 X 80MM; INSTRUMENT

STRYKER GMBH K-WIRE, SINGLE TROCAR POINT AUTOFIX 2.0/2.5, Ø0.9 X 80MM; INSTRUMENT
Catalog Number 4511136
Health Effect - Clinical Codes Erythema (1840); Inflammation (1932); Swelling (2091); Discomfort (2330); Reaction (2414)
Date of Event 08/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Remains implanted.
 
Event or Problem Description
Setting up autofix screw 2.0.One month after appearance of an inflammatory phenomenon with redness and digital swelling in two patients.Inflammatory reaction and local discomfort for patients.This pi represents the second patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This device is concomitant and did not contribute to the reported failure.If any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.

Brand Name
K-WIRE, SINGLE TROCAR POINT AUTOFIX 2.0/2.5, Ø0.9 X 80MM
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7997916
Report Number0008031020-2018-00887
Device Sequence Number16193406
Product Code HWC
UDI-Device Identifier03700586903463
UDI-Public03700586903463
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number4511136
Device Lot Number78947
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR